# SDR QXEA9700572

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Malfunction
- Location: Nr 1/2 Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER ARM WILL NOT TEST.  REPLACED CANNON PLUGS 9811-P13 AND P14, OPERATIONAL CHECKS GOOD FOR NR 1 AND NR 2 ENGINE AUTOFEATHER SYSTEM.
